MathSciNet Relay Station
MathSciNet bibliographic data
MR779062 57N10 (54B10 57N30 57N60)
Row, W. H.; Walsh, John J. A nonshrinkable decomposition of $S^3$ whose nondegenerate elements are contained in a cellular arc. Trans. Amer. Math. Soc. 289 (1985), no. 1, 227–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement